# SDR AALA201804169022

- Difficulty date: April 13, 2018
- Submitted: April 18, 2018
- Operation: Air carrier
- Aircraft: N130AN
- Make and model: Airbus A321-231
- Aircraft serial: 6407
- Aircraft time: 11,786 hours, 3,401 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Condition: Low Pressure
- Location: L4 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L4 DOOR EMERGENCY OPERATING CYLINDER PRESSURE LOW.  SERVICED THE L4 DOOR CYLINDER IAW AMM 52-10-00.
